# SDR MASA2020050810058

- Difficulty date: May 8, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 40,525 hours, 32,282 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECT INOP
PLACED ON MEL
